MathSciNet Relay Station
MathSciNet bibliographic data
MR763381 (85m:81050) 81C20 (60J60 82A31)
Carlen, Eric A. Conservative diffusions. Comm. Math. Phys. 94 (1984), no. 3, 293–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement